Side Effects of too Much L-Glutamine?

  1. New Member
    Fun2Train's Avatar
    Join Date
    May 2006
    Age
    36
    Posts
    107
    Rep Power
    158
    Level
    10
    Lv. Percent
    4.8%

    Side Effects of too Much L-Glutamine?


    I was just curious, I been taking ON gold standard whey which has 4400MG of L-Glut in its aminogen complex. I take about 8 servings a day spread out throughout the day and was wandering if there was any side effects. I get some stomach pains sometimes , in my lower abdomin right below my stomach and was just wandering if it might be the L-Glut causing it, I had heard before from reading somewhere that it might could cause some abdominal pain if you take too much. Anyone know if this is true or if there is any other side effects from taking too much? I usually take about 1 serving every 2 hours at least 6 a day no more then 8. Any advice or tips would be greatly appreciated.

  2. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10347
    Level
    52
    Lv. Percent
    98.39%
    Achievements Activity ProPosting ProPosting Authority

    Stomach discomfort is a reported side-effect. However, it's mor elikely that any intestional distress is realted to the amount of protein powder you're consuming. Try substituting real food (tuna, chicken, etc.) for some of those meals and see if it helps.
  3. New Member
    Fun2Train's Avatar
    Join Date
    May 2006
    Age
    36
    Posts
    107
    Rep Power
    158
    Level
    10
    Lv. Percent
    4.8%

    Quote Originally Posted by yeahright
    Stomach discomfort is a reported side-effect. However, it's mor elikely that any intestional distress is realted to the amount of protein powder you're consuming. Try substituting real food (tuna, chicken, etc.) for some of those meals and see if it helps.
    Ok, Well I eat at least 5 real meals a day, and I weigh 225 so I was just trying to supplement some protein but I will try what you said and substitute some real food in instead of protein powders.
    •   
       

  4. New Member
    Motomatt's Avatar
    Join Date
    Sep 2005
    Age
    54
    Posts
    191
    Rep Power
    208
    Level
    11
    Lv. Percent
    98.82%

    For me too Much L-Glutamine causes stomach pain and is laxitive.
    YMMV.
  5. Senior Member
    Flaw's Avatar
    Stats
    5'11"  240 lbs.
    Join Date
    Dec 2006
    Posts
    1,278
    Rep Power
    1404
    Level
    27
    Lv. Percent
    5.93%
    Achievements Posting Pro

    Quote Originally Posted by yeahright
    However, it's mor elikely that any intestional distress is realted to the amount of protein powder you're consuming. Try substituting real food (tuna, chicken, etc.) for some of those meals and see if it helps.
    I agree. That's a lot of supplemental protein to be consuming. Even with the enzymes and such that's a lot of abuse on the intestinal tract.
  6. Registered User
    jjohn's Avatar
    Join Date
    Jun 2006
    Age
    27
    Posts
    6,538
    Rep Power
    77392
    Level
    53
    Lv. Percent
    16.08%
    Achievements Activity ProPosting ProPosting Authority

    I never experienced sides from glutamine...
  

  
 

Similar Forum Threads

  1. Replies: 5
    Last Post: 03-19-2014, 02:42 PM
  2. Effects of too much glutamine?
    By Aitaronz in forum Supplements
    Replies: 19
    Last Post: 12-14-2003, 05:42 PM
  3. Side effects of Clomid?
    By Cruehead in forum Anabolics
    Replies: 36
    Last Post: 09-23-2003, 02:00 PM
  4. side effects of T-1
    By HighBall in forum Anabolics
    Replies: 10
    Last Post: 06-22-2003, 10:51 AM
  5. More Risks of Too Much Sodium
    By YellowJacket in forum Weight Loss
    Replies: 0
    Last Post: 03-15-2003, 08:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in